# SDR JJBA20230217012

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 38,658 hours, 26,155 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM SINK IN THE LAV ELECTRICAL BURNING SMELL. FOUND BOTH POT WATER DRAIN HEATERS WORKING NORMALLY. SUSPECT SINK DRAIN HEATER OR ASSOCIATED WIRING. PULLED AND COLLARED CB E-11. INSPECTED WIRING BEHIND AND UNDER LAV SINK COMPARTMENT AND FOUND SMELL FROM CALL SWITCH CIRCUIT BOARD. REMOVED AND REPLACED LAV ATTEND CALL SWITCH CIRCUIT BOARD. OPS CHECK SAT.
